A system of nonlinear variational inclusions in real Banach spaces
Bull. Korean Math. Soc. 2003 Vol. 40, No. 3, 385-397
Published online September 1, 2003
Chuan-Zhi Bai and Jin-Xuan Fang
Huaiyin Normal College, Nanjing Normal University
Abstract : In this paper, we introduce and study a system of nonlinear implicit variational inclusions (SNIVI) in real Banach spaces: determine elements $x^{\ast}, \ y^{\ast}, \ z^{\ast} \in E$ such that $$\theta \in \alpha T(y^{\ast}) + g(x^{\ast}) - g(y^{\ast}) + A(g(x^{\ast})) \hspace{5mm} {\rm for} \ \alpha > 0, $$ $$\theta \in \beta T(z^{\ast}) + g(y^{\ast}) - g(z^{\ast}) + A(g(y^{\ast})) \hspace{5mm} {\rm for} \ \beta > 0,$$ $$\theta \in \gamma T(x^{\ast}) + g(z^{\ast}) - g(x^{\ast}) + A(g(z^{\ast})) \hspace{5mm} {\rm for} \ \gamma > 0, $$ where $T, g : E \to E$, $\theta$ is zero element in Banach space $E$, and $A : E \to 2^E$ be $m$-accretive mapping. By using resolvent operator technique for $m$-accretive mapping in real Banach spaces, we construct some new iterative algorithms for solving this system of nonlinear implicit variational inclusions. The convergence of iterative algorithms be proved in $q$-uniformly smooth Banach spaces and in real Banach spaces, respectively.
Keywords : system of nonlinear implicit variational inclusion, resolvent operator, $m$-accretive mapping, approximation-solvability, iterative algorithms
MSC numbers : 49J40, 47J20
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd